MathSciNet Relay Station
MathSciNet bibliographic data
MR1637436 (99h:14016) 14E30 (14J35)
Takagi, Hiromichi Classification of extremal contractions from smooth fourfolds of $(3,1)$-type. Proc. Amer. Math. Soc. 127 (1999), no. 2, 315–321.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement